Lipschitz continuity of the Green function in Denjoy domains

Tom Carroll Department of Mathematics, National University of Ireland Stephen J. Gardiner School of Mathematical Sciences, University College Dublin

TBD mathscidoc:1701.333129

Arkiv for Matematik, 46, (2), 271-283, 2006.8
In this paper a Wiener-type characterization is presented of those boundary points of a Denjoy domain where the Green function is Lipschitz continuous. This property is linked with the splitting of a Euclidean boundary point into two minimal Martin boundary points.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 660 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{tom2006lipschitz,
  title={Lipschitz continuity of the Green function in Denjoy domains},
  author={Tom Carroll, and Stephen J. Gardiner},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203622593310938},
  booktitle={Arkiv for Matematik},
  volume={46},
  number={2},
  pages={271-283},
  year={2006},
}
Tom Carroll, and Stephen J. Gardiner. Lipschitz continuity of the Green function in Denjoy domains. 2006. Vol. 46. In Arkiv for Matematik. pp.271-283. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203622593310938.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved